# SDR REXA2012052400773

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 18,880 hours, 16,173 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LIFE VEST BAG TORN.  REMOVED AND REPLACED CAPTAINS LIFE VEST IAW AMM 25-61-03.
